On the stability of cylindrical orthotropic shell in lengthwise blow
Doklady Akademii Nauk, Tome 193 (1970) no. 2, pp. 306-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_2_a15,
author = {A. S. Vol'mir and L. N. Smetanina},
title = {On the stability of cylindrical orthotropic shell in lengthwise blow},
journal = {Doklady Akademii Nauk},
pages = {306--308},
year = {1970},
volume = {193},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_2_a15/}
}
A. S. Vol'mir; L. N. Smetanina. On the stability of cylindrical orthotropic shell in lengthwise blow. Doklady Akademii Nauk, Tome 193 (1970) no. 2, pp. 306-308. http://geodesic.mathdoc.fr/item/DAN_1970_193_2_a15/